# SDR 2008UALA06443

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED EMERGENCY EXIT LIGHTS INOP AT 3L & 5L.  REPLACED BATTERY PACK FOR DOOR 3L.  REPLACED LIGHT FOR DOOR 5L.  OP CHECKS OK.
